# SDR AALA201812199008

- Difficulty date: November 14, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 59,590 hours, 22,387 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND ON THE RIGHT ELEVATOR HONEYCOMB CORE STRUCTURE, UPPER SKIN PANEL.  21 INCHES INBOARD FROM RIB 4, AND 15 INCHES FROM THE TRAILING EDGE.   REPAIRED THE ELEVATOR IAW SRM 55-21-11-300-005.
